Campus Units

Physics and Astronomy, Mathematics, Ames Laboratory

Document Type

Article

Publication Version

Published Version

Publication Date

1991

Journal or Book Title

Journal of Mathematical Physics

Volume

32

Issue

10

First Page

2918

Last Page

2922

DOI

10.1063/1.529085

Abstract

Some exact results for a reversible version of the d=1+1 bridge site (or single‐step) deposition model are presented. Exact steady‐state properties are determined directly for finite systems with various mean slopes. These show explicitly how the asymptotic growth velocity and fluctuations are quenched as the slope approaches its maximum allowed value. Next, exact hierarchial equations for the dynamics are presented. For the special case of ‘‘equilibrium growth,’’ these are analyzed exactly at the pair‐correlation level directly for an infinite system. This provided further insight into asymptotic scaling behavior. Finally, the above hierarchy is compared with one generated from a discrete form of the Kardar–Parisi–Zhang equations. Some differences are described.

Comments

This article is published as Evans, J. W., and H. C. Kang. "Analytic observations for the d= 1+ 1 bridge site (or single‐step) deposition model." Journal of mathematical physics 32, no. 10 (1991): 2918-2922, doi:10.1063/1.529085. Posted with permission.

Copyright Owner

American Institute of Physics

Language

en

File Format

application/pdf

Share

COinS